Math. Model. Nat. Phenom.
Volume 7, Number 2, 2012Solitary waves
|Page(s)||146 - 154|
|Published online||29 February 2012|
Solvability Conditions for a Linearized Cahn-Hilliard Equation of Sixth Order
University of Cape Town, Department of Mathematics,
Private Bag, Rondebosch
2 Institute Camille Jordan, UMR 5208 CNRS, University Lyon 1, Villeurbanne, 69622, France
⋆ Corresponding author. E-mail: Vitali.Vougalter@uct.ac.za
We obtain solvability conditions in H6(ℝ3) for a sixth order partial differential equation which is the linearized Cahn-Hilliard problem using the results derived for a Schrödinger type operator without Fredholm property in our preceding article .
Mathematics Subject Classification: 35J10 / 35P10 / 31A30
Key words: solvability conditions / non Fredholm operators / Sobolev spaces
© EDP Sciences, 2012
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.